MathSciNet Relay Station
MathSciNet bibliographic data
MR1359891 20C15 (17B37)
Ariki, Susumu; Terasoma, Tomohide; Yamada, Hirofumi Schur-Weyl reciprocity for the Hecke algebra of $({\bf Z}/r{\bf Z})\wr S_n$. J. Algebra 178 (1995), no. 2, 374–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement